# SDR HNAA2012060400815

- Difficulty date: June 4, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 66,391 hours, 75,251 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: 2762P1
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ROLL SPOILER INBD HYD CAUTION LIGHT ILLUMINATED IN FLIGHT.  R & R CONNECTOR PLUG 2762-P1 IAW WIRING MANUAL 27-14-00. OPS CHECKED GOOD.
